Alert archive / Georgia / Wind Advisories in 2024

Wind Advisory 14, NWS Tallahassee, FL

October 9, 202413 counties in Florida; 15 counties in Georgia

NWS Tallahassee, FL issued this wind advisory at Oct 9, 2024, 9:47 AM CDT for 13 counties in Florida; 15 counties in Georgia. It took effect at Oct 9, 2024, 4:00 PM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2024, 9:47 AM CDT (14:47 UTC)
In effect from
Oct 9, 2024, 4:00 PM CDT
Expired
Oct 10, 2024, 12:32 PM CDT
In force
21 hr
Issued by
NWS Tallahassee, FL
All 28 counties

Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lowndes County, GA, Mitchell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 49 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 2.8 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2024-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2024-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

786 
WWUS72 KTAE 091447
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
1047 AM EDT Wed Oct 9 2024

FLZ014>019-026-027-114-GAZ127>131-146>148-157>161-092300-
/O.NEW.KTAE.WI.Y.0014.241009T2100Z-241011T0000Z/
Inland Gulf-Inland Franklin-Gadsden-Leon-Inland Jefferson-Madison-
Liberty-Inland Wakulla-Coastal Gulf-Worth-Turner-Tift-Ben Hill-
Irwin-Colquitt-Cook-Berrien-Grady-Thomas-Brooks-Lowndes-Lanier-
Including the cities of Laconte, Santa Clara, Westwood, Hardin
Heights, Sylvester Airport, Fort Gadsden, Madison, Massee,
Quitman, Elpino, Fitzgerald Municipal A/P, Oak Grove, Chaires,
Berrien Co A/P, Dills, Honeyville, Jarrott, Weber, Capel,
Queensland, Overstreet, Hobby, Greggs, Drifton, Cottle, Metcalf,
Quincy, Grady Co A/P, Killearn Estates, Lovett, Cherry Lake, Red
Rock, Valdosta, Spence Airport, Dillon, Festus, Fitzgerald, Blue
Springs, Bethel, Wakulla Springs, Cook Co A/P, Empress, Pine
Valley, Courthouse, Chattahoochee, Gammage, Irwinville,
Grooverville, Thomasville, Nashville, Nankin, Worth, Valdosta
Regional Airport, Moultrie, Port St. Joe, Beacon Hill, White
City, Maclay State Gardens, Harding, Littman, Chaires Crossroads,
Hanson, Pine Park, Beachton, Hopewell, Teeterville, Alfords,
Lakeland, Bowens Mill, Capitola, Brooks Co A/P, Odena,
Barneyville, Adel, Killearn Lakes, Cairo, Bradfordville, Quincy
Airport, Wewahitchka, Saint Joe Beach, Capps, Abba, Moncrief,
Howard Creek, Monticello, Sylvester, Ashton, Ocilla, Bannockburn,
Casa Blanco, Sweetwater, Morgan Place, Dixie, Pasco, Wetumpka,
Sunsweet, Ashburn, Dalkeith, Gordy, Tallahassee, Waterloo,
Moultrie Municipal A/P, Isabella, Chula, Beverly, Hilliardville,
Buck Siding, Pinetta, Tifton, and Alma
1047 AM EDT Wed Oct 9 2024 /947 AM CDT Wed Oct 9 2024/

...WIND ADVISORY IN EFFECT FROM 5 PM EDT /4 PM CDT/ THIS AFTERNOON 
TO 8 PM EDT /7 PM CDT/ THURSDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of Big Bend and Panhandle Florida and south 
  central and southwest Georgia.

* WHEN...From 5 PM EDT /4 PM CDT/ this afternoon to 8 PM EDT /7 PM 
  CDT/ Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Breezy to windy conditions are expected later 
  this afternoon through Thursday morning as the pressure gradient 
  tightens between Milton to the south and high pressure to the 
  north. These gusty winds could hamper recovery efforts from Helene 
  and cause additional damage to weakened trees or structures. There 
  remains some uncertainty with regards to the western extent of 
  this Wind Advisory as it is borderline to the west.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

DR
3 follow-up statements
267 
WWUS72 KTAE 092120
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
520 PM EDT Wed Oct 9 2024

FLZ012-013-108-112-GAZ145-156-100530-
/O.EXA.KTAE.WI.Y.0014.000000T0000Z-241011T0000Z/
Inland Bay-Calhoun-South Walton-Coastal Bay-Mitchell-Decatur-
Including the cities of Camilla, Nixon, Cotton, Hanover, Bunker,
Branchville, Mitchell Co A/P, Blountstown, Decatur Co A/P,
Steinham Store, Pelham, Portland, Lynn Haven, Sandestin, Durham,
Bainbridge, Southport, Cairo, Econfina, Clarksville, Marysville,
Scotts Ferry, Lynn, Turquoise Beach, Santa Rosa Beach,
Youngstown, Frink, Bennett, Vicksburg, West Bainbridge, Magnolia
Beach, Freeport, Point Washington, Ausmac, Abe Springs, Panama
City, and Callaway
520 PM EDT Wed Oct 9 2024 /420 PM CDT Wed Oct 9 2024/

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THURSDAY...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...In Florida, Coastal Bay, Calhoun, Inland Bay, and South 
  Walton Counties. In Georgia, Decatur and Mitchell Counties.

* WHEN...Until 8 PM EDT /7 PM CDT/ Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...The wind field associated with the far 
  reaches of Milton have increased in size enough to expand the Wind 
  Advisory west. Additional areas west of the current Wind Advisory 
  may need to be included depending on how conditions evolve tonight 
  into Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

FLZ014>019-026-027-114-GAZ127>131-146>148-157>161-100530-
/O.CON.KTAE.WI.Y.0014.000000T0000Z-241011T0000Z/
Inland Gulf-Inland Franklin-Gadsden-Leon-Inland Jefferson-Madison-
Liberty-Inland Wakulla-Coastal Gulf-Worth-Turner-Tift-Ben Hill-
Irwin-Colquitt-Cook-Berrien-Grady-Thomas-Brooks-Lowndes-Lanier-
Including the cities of Laconte, Santa Clara, Westwood, Hardin
Heights, Sylvester Airport, Fort Gadsden, Madison, Massee,
Quitman, Elpino, Fitzgerald Municipal A/P, Oak Grove, Chaires,
Berrien Co A/P, Dills, Honeyville, Jarrott, Weber, Capel,
Queensland, Overstreet, Hobby, Greggs, Drifton, Cottle, Metcalf,
Quincy, Grady Co A/P, Killearn Estates, Lovett, Cherry Lake, Red
Rock, Valdosta, Spence Airport, Dillon, Festus, Fitzgerald, Blue
Springs, Bethel, Wakulla Springs, Cook Co A/P, Empress, Pine
Valley, Courthouse, Chattahoochee, Gammage, Irwinville,
Grooverville, Thomasville, Nashville, Nankin, Worth, Valdosta
Regional Airport, Moultrie, Port St. Joe, Beacon Hill, White
City, Maclay State Gardens, Harding, Littman, Chaires Crossroads,
Hanson, Pine Park, Beachton, Hopewell, Teeterville, Alfords,
Lakeland, Bowens Mill, Capitola, Brooks Co A/P, Odena,
Barneyville, Adel, Killearn Lakes, Cairo, Bradfordville, Quincy
Airport, Wewahitchka, Saint Joe Beach, Capps, Abba, Moncrief,
Howard Creek, Monticello, Sylvester, Ashton, Ocilla, Bannockburn,
Casa Blanco, Sweetwater, Morgan Place, Dixie, Pasco, Wetumpka,
Sunsweet, Ashburn, Dalkeith, Gordy, Tallahassee, Waterloo,
Moultrie Municipal A/P, Isabella, Chula, Beverly, Hilliardville,
Buck Siding, Pinetta, Tifton, and Alma
520 PM EDT Wed Oct 9 2024 /420 PM CDT Wed Oct 9 2024/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ 
THURSDAY...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of Big Bend and Panhandle Florida and south 
  central and southwest Georgia.

* WHEN...Until 8 PM EDT /7 PM CDT/ Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Breezy to windy conditions are expected this 
  evening through Thursday morning as the pressure gradient tightens 
  between Milton to the south and high pressure to the north. These 
  gusty winds could hamper recovery efforts from Helene and cause 
  additional damage to weakened trees or structures.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

DR
268 
WWUS72 KTAE 100845
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
445 AM EDT Thu Oct 10 2024

FLZ028-029-034-115-118-127-128-134-102000-
/O.EXA.KTAE.WI.Y.0014.000000T0000Z-241011T0000Z/
Inland Taylor-Lafayette-Inland Dixie-Coastal Franklin-Coastal
Jefferson-Coastal Wakulla-Coastal Taylor-Coastal Dixie-
Including the cities of Shired Island, Yellow Jacket, Blue
Springs, Fish Creek, Buckville, Buckhorn, Mayo, Hines, Hays
Place, Cross City Airport, Dekle Beach, Apalachicola, Panacea,
Horseshoe Beach, Suwannee, High Bluff, Cross City, Bay City,
Athena, Jonesboro, Medart, Bucell Junction, Howell Place, Midway,
Econfina, Adams Beach, Cedar Island, Jena, Sopchoppy,
Fenholloway, Day, Creels, Boyd, Carbur, Tilton, Old Town,
Apalachicola Airport, Cooks Hammock, Port Leon, Saint Marks,
Perry, and Cabbage Grove
445 AM EDT Thu Oct 10 2024

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...North winds 10 to 20 mph with gusts up to 35 mph.

* WHERE...Coastal Dixie, Coastal Franklin, Coastal Jefferson, 
  Coastal Taylor, Coastal Wakulla, Inland Dixie, Inland Taylor, and 
  Lafayette Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

FLZ012>019-026-027-108-112-114-GAZ127>131-145>148-156>161-102000-
/O.CON.KTAE.WI.Y.0014.000000T0000Z-241011T0000Z/
Inland Bay-Calhoun-Inland Gulf-Inland Franklin-Gadsden-Leon-
Inland Jefferson-Madison-Liberty-Inland Wakulla-South Walton-
Coastal Bay-Coastal Gulf-Worth-Turner-Tift-Ben Hill-Irwin-
Mitchell-Colquitt-Cook-Berrien-Decatur-Grady-Thomas-Brooks-
Lowndes-Lanier-
Including the cities of Panama City, Hanover, Vicksburg, Fort
Gadsden, Queensland, Madison, Bainbridge, Grooverville, Tifton,
Blountstown, Frink, Cherry Lake, Bethel, Bradfordville, Dillon,
Branchville, Littman, Quitman, Lynn, Cairo, Festus, Port St. Joe,
Bennett, Greggs, Nixon, Hobby, Tallahassee, Capitola, Valdosta,
Honeyville, Laconte, Elpino, Hilliardville, Nankin, Oak Grove,
Metcalf, Westwood, Blue Springs, Killearn Estates, Ocilla,
Cottle, Lakeland, Camilla, Hanson, Courthouse, Chaires
Crossroads, Bannockburn, Chaires, Ashton, Dalkeith, Buck Siding,
Casa Blanco, Adel, Hopewell, Chula, Gammage, Lynn Haven, Valdosta
Regional Airport, Moncrief, Sweetwater, Weber, Alfords, Freeport,
Sylvester, Youngstown, Pasco, Point Washington, Chattahoochee,
Hardin Heights, Southport, Berrien Co A/P, Steinham Store,
Magnolia Beach, West Bainbridge, Scotts Ferry, Abba, Callaway,
Pinetta, Wetumpka, Pine Park, Decatur Co A/P, Bunker, Worth,
Spence Airport, Fitzgerald, Saint Joe Beach, Brooks Co A/P,
Drifton, Wewahitchka, Quincy Airport, White City, Jarrott, Capel,
Wakulla Springs, Moultrie, Irwinville, Santa Rosa Beach,
Teeterville, Gordy, Econfina, Grady Co A/P, Dills, Beacon Hill,
Marysville, Quincy, Nashville, Abe Springs, Sandestin, Durham,
Killearn Lakes, Portland, Fitzgerald Municipal A/P, Maclay State
Gardens, Empress, Overstreet, Beverly, Sylvester Airport,
Barneyville, Isabella, Cook Co A/P, Massee, Ashburn, Lovett,
Dixie, Waterloo, Turquoise Beach, Cotton, Moultrie Municipal A/P,
Pine Valley, Ausmac, Beachton, Howard Creek, Harding, Capps,
Clarksville, Odena, Sunsweet, Bowens Mill, Thomasville, Morgan
Place, Santa Clara, Red Rock, Pelham, Monticello, Mitchell Co
A/P, and Alma
445 AM EDT Thu Oct 10 2024 /345 AM CDT Thu Oct 10 2024/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS 
EVENING...

* WHAT...North winds 10 to 20 mph with gusts up to 35 mph.

* WHERE...Portions of Big Bend and Panhandle Florida and south 
  central and southwest Georgia.

* WHEN...Until 8 PM EDT /7 PM CDT/ this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

JCW
962 
WWUS72 KTAE 101732
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
132 PM EDT Thu Oct 10 2024

FLZ012>019-026>029-034-108-112-114-115-118-127-128-134-GAZ127>131-
145>148-156>161-101845-
/O.CAN.KTAE.WI.Y.0014.000000T0000Z-241011T0000Z/
Inland Bay-Calhoun-Inland Gulf-Inland Franklin-Gadsden-Leon-
Inland Jefferson-Madison-Liberty-Inland Wakulla-Inland Taylor-
Lafayette-Inland Dixie-South Walton-Coastal Bay-Coastal Gulf-
Coastal Franklin-Coastal Jefferson-Coastal Wakulla-Coastal Taylor-
Coastal Dixie-Worth-Turner-Tift-Ben Hill-Irwin-Mitchell-Colquitt-
Cook-Berrien-Decatur-Grady-Thomas-Brooks-Lowndes-Lanier-
Including the cities of Hanson, Medart, Branchville, Cotton,
Adams Beach, Killearn Estates, Bunker, Teeterville, Bethel, Saint
Joe Beach, Drifton, Howard Creek, Harding, Cedar Island, Brooks
Co A/P, Callaway, Boyd, Laconte, Honeyville, Lynn, Killearn
Lakes, Santa Rosa Beach, Valdosta Regional Airport, Tallahassee,
Cottle, Greggs, Beachton, Courthouse, Moncrief, Abba, Maclay
State Gardens, Bennett, Hardin Heights, Chula, Gammage, Turquoise
Beach, Tifton, Cairo, Cooks Hammock, Marysville, Quitman,
Freeport, Pelham, Dalkeith, Nankin, Vicksburg, Littman, Steinham
Store, Bucell Junction, Wakulla Springs, Day, Chattahoochee,
Blountstown, Grady Co A/P, Southport, Wewahitchka, Blue Springs,
Isabella, Hobby, Hines, Pasco, Decatur Co A/P, Mitchell Co A/P,
Suwannee, Moultrie, Westwood, Fenholloway, Magnolia Beach, Casa
Blanco, Chaires, Sandestin, Dekle Beach, Scotts Ferry,
Barneyville, Quincy, Morgan Place, Cabbage Grove, Overstreet,
Jena, Monticello, Horseshoe Beach, Nixon, Bradfordville, Point
Washington, Shired Island, Capitola, Camilla, Pinetta, Buckville,
Nashville, Elpino, Sylvester Airport, Grooverville, Frink, Fish
Creek, Sunsweet, Cross City, Durham, High Bluff, Lynn Haven, Port
Leon, Fort Gadsden, Alfords, Bowens Mill, Metcalf, Clarksville,
Midway, Chaires Crossroads, Hilliardville, Ausmac, Buckhorn,
Weber, Buck Siding, Dills, Ashton, Odena, Adel, Madison, Ocilla,
Perry, Cherry Lake, Yellow Jacket, Panacea, Panama City, Bay
City, Thomasville, Waterloo, Lovett, Dixie, Abe Springs, Capps,
White City, Creels, Gordy, Ashburn, Bainbridge, Fitzgerald
Municipal A/P, Hanover, Hays Place, West Bainbridge, Festus,
Worth, Moultrie Municipal A/P, Apalachicola, Wetumpka,
Sweetwater, Apalachicola Airport, Quincy Airport, Queensland,
Sopchoppy, Beverly, Jarrott, Athena, Jonesboro, Hopewell,
Bannockburn, Youngstown, Cross City Airport, Port St. Joe,
Berrien Co A/P, Valdosta, Lakeland, Portland, Red Rock, Saint
Marks, Santa Clara, Spence Airport, Cook Co A/P, Mayo, Alma,
Econfina, Massee, Beacon Hill, Howell Place, Capel, Pine Valley,
Dillon, Oak Grove, Empress, Irwinville, Sylvester, Tilton, Pine
Park, Fitzgerald, Carbur, and Old Town
132 PM EDT Thu Oct 10 2024 /1232 PM CDT Thu Oct 10 2024/

...WIND ADVISORY IS CANCELLED...

The threat has ended.

$$

WD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this wind advisory went out at Oct 9, 9:07 AM CDT, 40 minutes earlier.

Area forecast discussion, Oct 9, 9:07 AM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1007 AM EDT Wed Oct 9 2024

...New UPDATE...

.UPDATE...
Issued at 957 AM EDT Wed Oct 9 2024

The current forecast remains on track, no changes are planned at
this time.

&&

.NEAR TERM...
(Today and tonight)
Issued at 330 AM EDT Wed Oct 9 2024

Dry weather will prevail through the duration of the short
term as a frontal boundary continues to slowly slide south of the area.
This will usher in dry air via north-northeasterly flow keeping rain
chances quite minimal for our inland zones. The majority of the
forecast area will remain socked in with clouds as upper moisture
from Hurricane Milton overspreads the area. Some chance for rain
exists later for our southeasternmost FL Big Bend counties as the
aforementioned frontal boundary may not clear the area with
tropical moisture ahead of it. As Hurricane Milton moves closer to
the FL Peninsula today, the pressure gradient will tighten over
our area as high pressure builds over the Midwest resulting in
breezy conditions across the area with gusts around 15-25mph
appearing possible. Daytime highs will be in the upper 80s with
overnight lows in the mid 60s across SE AL and SW GA and upper 60s
to low 70s across our FL counties.

&&

.SHORT TERM...
(Thursday through Friday night)
Issued at 330 AM EDT Wed Oct 9 2024

Breezy conditions will continue with the passage of
Hurricane Milton to our south and building high pressure to our
north with a tight pressure gradient over the area. The highest
winds will likely be experienced during the day, tapering off
through the evening. Winds have tapered down somewhat with the track
of Milton more to our south, so a wind advisory will not be issued
at this time. If Milton were to shift north, it will be considered
once again for Thursday for portions of SW GA and our FL Big Bend
counties not covered by tropical products. Daytime highs will cool
into the 70s to 80s with overnight lows in the 50s.

&&

.LONG TERM...
(Saturday through Tuesday)
Issued at 330 AM EDT Wed Oct 9 2024

Dry conditions will continue with a slight warming
trend before perhaps cooling notably come Tuesday. Highs will bump
back into the low 80s this weekend before dropping off into the 70s
once again to start the workweek. Lows will generally be in the 50-
60 range, though we could actually see some lows in our northernmost
SW GA and SE AL counties in the upper 40s.

&&

.AVIATION...
(12Z TAFS)
Issued at 626 AM EDT Wed Oct 9 2024

VFR but breezy conditions are expected through the period
as the gradient tightens in response to a stationary front nearby
and Hurricane Milton gradually approaching Florida. Periodic IFR
CIGs may occur for the next couple hours at KVLD. Gusts will
markedly increase to greater than 25kts around 18z at KTLH, KVLD,
and KECP. Around 00z Thursday, wind shear will begin to pick up at
KDHN and KABY.

&&

.MARINE...
Issued at 330 AM EDT Wed Oct 9 2024

Winds and wave heights are expected to continue increasing
today with Milton churning closer to our south. This will last
through Thursday morning and continue decreasing into the weekend.

&&

.FIRE WEATHER...
Issued at 330 AM EDT Wed Oct 9 2024

Dry and breezy conditions will persist through the next few
days as Milton moves east to our south across the peninsula. Most of
the area will remain dry, though the southeasternmost FL Big Bend
may see some showers today and tomorrow. High dispersions areawide
are possible today and tomorrow as a result of the aforementioned
breezy conditions. Otherwise, there are no fire weather concerns.

&&

.HYDROLOGY...
Issued at 259 AM EDT Tue Oct 8 2024

Forecast rainfall with Hurricane Milton exhibits a very sharp
gradient of values across the southeast FL Big Bend. Generally, a
widespread 1 to 2 inches with isolated higher amounts near 3
inches will be possible across the southeast Big Bend, with
little rainfall expected elsewhere. These higher totals could lead
to some flash flooding, but the most likely impact from heavy
rainfall at this time appears to be the hindrance to ongoing
recovery efforts in the wake of Helene. Any impact Hurricane
Milton may have on the Suwannee River will likely come from
upstream flows out of the Santa Fe River, but we'll have to wait
and see what happens in that basin at this point. Otherwise, no
additional heavy rainfall or flooding is expected.

Any northward shifts in the track and/or further expansion of the
forecast size of Milton could cause forecast rainfall values to
increase again.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   78  65  79  58 /  20  10  10   0
Panama City   82  65  82  60 /  10   0   0   0
Dothan        81  61  80  56 /   0   0   0   0
Albany        78  63  78  55 /  10   0   0   0
Valdosta      77  65  75  56 /  20  20  10   0
Cross City    78  69  77  61 /  90  70  40  10
Apalachicola  79  66  80  62 /  30  10   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Watch for FLZ018-019.

     Tropical Storm Warning for FLZ028-029-034-115-118-127-128-134.

     High Rip Current Risk through late Thursday night for FLZ108-112-
     114-115.

     High Surf Advisory from 5 PM EDT /4 PM CDT/ this afternoon to 2
     PM EDT /1 PM CDT/ Thursday for FLZ108-112-114-115.

GA...None.
AL...None.
GM...Tropical Storm Warning for GMZ730-752-755-765-772-775.

     Small Craft Advisory until 4 AM CDT Friday for GMZ750-770.

&&

NEAR TERM...Worster
SHORT TERM...Worster
LONG TERM....Worster
AVIATION...Worster
MARINE...Worster
FIRE WEATHER...Worster
HYDROLOGY...DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 1:31 AM CDTHigh Surf AdvisoryTAEBay, Franklin, Gulf, Walton31 hr
Oct 9, 10:14 AM CDTGale WarningTAE18 hr

Nearby

Wind Advisories in Georgia, 2024Wind Advisories in Florida, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.